# SDR UALA2011050502207

- Difficulty date: May 5, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,854 hours, 25,379 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Faulty
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH APU RUNNING THE PACKS CABIN BEGAN TO FILL WITH SMOKE.  PACKS WERE TURNED OFF.  REPLACED TURBINE BEARING CHIP DETECTOR PACKING.  SERVICED OIL TO FULL.  RAN APU SEVERAL HOURS, NO LOSS OF OIL.  RAN ENGS, CLEARED PACKS OF OIL RESIDUE.
